Generic expanding maps without absolutely continuous invariant σ-finite measure

Artur Avila, Jairo Bochi

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We show that a C1-generic expanding map of the circle has no absolutely continuous invariant u-finite measure.

Original languageEnglish (US)
Pages (from-to)721-730
Number of pages10
JournalMathematical Research Letters
Volume14
Issue number5-6
DOIs
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this